Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A good algorithm for lexicographically optimal flows in multi-terminal networks


Author: Nimrod Megiddo
Journal: Bull. Amer. Math. Soc. 83 (1977), 407-409
MSC (1970): Primary 90B10, 90C35; Secondary 05C35, 94A20, 68A10
DOI: https://doi.org/10.1090/S0002-9904-1977-14298-5
MathSciNet review: 0432205
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. A. Dinic, Algorithm for solution of a problem of maximum flow in a network with power estimation, Dokl. Akad. Nauk SSSR 194 (1970), 754-757 = Soviet Math. Dokt. 11 (1970), 1277-1280. MR 44 #5178. MR 287976
  • 2. J. Edmonds, Paths, trees, and flowers, Canad. J. Math. 17 (1965), 449-467. MR 31 #2165. MR 177907
  • 3. J. Edmonds and R. M. Karp, Theoretical improvements in algorithm efficiency for network flow problems, J. Assoc. Comput. Mach. 19 (1972), 248-264.
  • 4. S. Even and R. E. Tarjan, Network flow and testing graph connectivity, SIAM J. Comput. 4 (1975), 507-518. MR 436964
  • 5. L. R. Ford, Jr. and D. R. Fulkerson, Flows in networks, Princeton Univ. Press, Princeton, N. J., 1962. MR 28 #2917. MR 159700
  • 6. A. V. Karzanov, Determining the maximal flow in a network by the method of preflows, Dokl. Akad. Nauk SSSR 215 (1974), 49-52 = Soviet Math. Dokl. 15 (1974), 434-437. MR 343879
  • 7. N. Megiddo, Optimal flows in networks with multiple sources and sinks, Math. Programming 7 (1974), 97-107. MR 50 #15878. MR 363440

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 90B10, 90C35, 05C35, 94A20, 68A10

Retrieve articles in all journals with MSC (1970): 90B10, 90C35, 05C35, 94A20, 68A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14298-5

American Mathematical Society